MAUDE Adverse Event Report: ZOLL CIRCULATION, INC ICY-3, JAPAN, FINAL PACKAGED KIT (APPLAUSE); INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM CATHETER

ZOLL CIRCULATION, INC ICY-3, JAPAN, FINAL PACKAGED KIT (APPLAUSE); INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM CATHETER
Model Number IC-3893
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The icy catheter involved in the reported complaint will not be returned for evaluation because the customer has disposed of it.Therefore physical investigation could not be performed and the root cause could not be determined.
 
Event or Problem Description
On (b)(6) 2024, ivtm therapy for the cardiopulmonary arrest (cpa) patient began using the icy catheter (lot unknown).On (b)(6) 2024 in the evening, it was noticed that the saline in the saline bag had decreased by about 100 ml during the rewarming phase of ivtm therapy.The dwell time was about 1 day.It is unknown if the catheter was replaced to continue therapy.No impact or consequence to the patient.

Brand Name
ICY-3, JAPAN, FINAL PACKAGED KIT (APPLAUSE)
Common Device Name
INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM CATHETER
Manufacturer (Section D)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave
san jose, CA 95131
4084192947
MDR Report Key21223984
Report Number3010617000-2025-00048
Device Sequence Number20722671
Product Code NCX
UDI-Device Identifier00849111050043
UDI-Public00849111050043
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K101987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIC-3893
Device Catalogue Number8700-0657-03
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2024
Initial Report FDA Received Date01/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown